Each teaspoonful (5 mL) contains:
Guaifenesin, USP ...................... 100 mg
Alcohol-Free Cough Formula
Inactive Ingredients: Caramel, Citric Acid, FD&C Red 40, Flavors, Glucose, Glycerin, High Fructose Corn Syrup, Saccharin Sodium, Sodium Benzoate, Water.
Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
: Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a physician.
A persistent cough may be a sign of a serious condition. If cough persists for more than one week, tends to recur, or is accompanied by a fever, rash, or persistent headache, consult a physician.
Do not take this product if you are hypersensitive to any of the ingredients. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN. IN CASE OF ACCIDENTAL OVERDOSE, SEEK PROFESSIONAL ASSISTANCE OR CONTACT A POISON CONTROL CENTER IMMEDIATELY.
Directions: Follow dosage below:
Do Not Exceed Recommended Dosage.
ADULT DOSE (and children 12 years and over): 2-4 teaspoonsfuls every 4 hrs.
6 yrs. to under 12 yrs. 1-2 teaspoonfuls every 4 hrs.
2 yrs. to under 6 yrs. 1/2-1 teaspoonful every 4 hrs.
Under 2--Consult Your Doctor.
How Supplied: Robitussin (wine-colored) in bottles of 4 fl oz, 8 fl oz, 16 fl oz.
Store at Controlled Room Temperature, between 20°C and 25°C (68°F and 77°F).